# SDR AALA20100419TUL12

- Difficulty date: April 19, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,391 hours, 29,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AFT - CARGO CORROSION ON BOTTOM OF CUSP LEFT SIDE AT STATION 1220 -1231.  INSTALLED NEW CUSP LEFT SIDE STATIONS 1174 TO 1250 PER AARD 53-20-00-16 SRM 51-30-01 AND SRM 51-30-05.
